# SDR HALA2017110900272

- Difficulty date: November 9, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 56,402 hours, 10,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROW 36AB, AFT INOPERATIVE. EXTERIOR LEFT AFT EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE BATTERY PACKS AT M738 AND M739.
